# SDR UALA2008120306735

- Difficulty date: December 3, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 72,584 hours, 8,232 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 794640
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 2L EEL LIGHTS BLINK ON AND OFF.  RECONNECTED PWR SUPPLY AND OP CHK'D OK.
